# SDR FDEA202206011346

- Difficulty date: June 1, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N620FE
- Make and model: Doug MD-11
- Aircraft serial: 48791
- Aircraft time: 68,938 hours, 17,678 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: AFA00203
- Condition: Dented
- Location: Zone 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT RIGHT HAND SIDE , DENT FOUND AT STATION 1701 RIGHT   HAND FRAME LONGERON 12 RIGHT. MAIN DECK CARGO COMPARTMENT RIGHT HAND SIDE AT STATION 1701 LONGERON 12 RIGHT   FRAME FLANGE DENTED REPAIRED AS PER SRM 53-00-07-2R REPAIR 2 FIGURE 201. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100. INITIAL HIGH FREQUENCY EDDY CURRENT   INSPECTION TO BE CARRY OUT AT 14,500 FLIGHT CYCLES FROM TIME OF REPAIR AND   REPETITIVE INSPECTION TO BE CARRY OUT AT EVERY 9,500 FLIGHT CYCLES PER SRM 53-00-07-  2R TABLE 201 / REPAIR 2 REQUIREMENT.
